# SDR SWAA2025081494452

- Difficulty date: July 23, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Deformed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF IS WAVY BETWEEN FLOORBEAMS.  COMPLETED FABRICATION OF A NEW FLOOR PANEL 120BF IAW AMM 25-52-01-201-801.
